On cubic formulas related to the mixed Hermite splines

Authors

  • Zh. E. Myrzanov

Abstract

A cubic formula containing partial integrals is considered on a class of functions of two variables. It is shown that the integral of a mixed Hermite spline gives the best cubic formula for the given class. The coincidence of cubic formulas, which are exact for odd and even mixed Hermite splines, is established.

Published

25.04.1993

Issue

Section

Short communications

How to Cite

Myrzanov, Zh. E. “On Cubic Formulas Related to the Mixed Hermite Splines”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 4, Apr. 1993, pp. 579–581, https://umj.imath.kiev.ua/index.php/umj/article/view/5845.